# SDR DALA2023051203752

- Difficulty date: May 12, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 75,522 hours, 9,730 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 CORROSION SEAT TRACK Y1959 AT LEVEL FR36 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED SEAT TRACK Y1959 BTW FR 26 TO FR37.4 IN PASSENGER CABIN. RII INSPECTION COMPLETE. (2763005)
